Volume 25, Number 1
Previous Issue Next Issue

J. Comp. Math., 25 (2007), p. 1

Full PDF 712 4174 Abstract

Habib Ammari, Hyeonbae Kang & Hyundae Lee

J. Comp. Math., 25 (2007), pp. 2-12.

Preview Full PDF 731 3503 Abstract

Sheng Zhang & Dehao Yu

J. Comp. Math., 25 (2007), pp. 13-26.

Preview Full PDF 697 3459 Abstract

Dongyang Shi, Zhong-Ci Shi & Jingzhu Wu

J. Comp. Math., 25 (2007), pp. 27-30.

Preview Full PDF 707 3487 Abstract

Jian Wang

J. Comp. Math., 25 (2007), pp. 31-48.

Preview Full PDF 655 3475 Abstract

Naïma Aïssa

J. Comp. Math., 25 (2007), pp. 49-66.

Preview Full PDF 704 3345 Abstract

Dongying Hua & Lieheng Wang

J. Comp. Math., 25 (2007), pp. 67-80.

Preview Full PDF 738 3467 Abstract

Siqing Gan

J. Comp. Math., 25 (2007), pp. 81-88.

Preview Full PDF 726 3421 Abstract

Weijun Zhou & Donghui Li

J. Comp. Math., 25 (2007), pp. 89-96.

Preview Full PDF 767 3535 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 25 (2007), pp. 97-103.

Preview Full PDF 687 3413 Abstract

Qun-Yan Zhou & Wen-Yu Sun

J. Comp. Math., 25 (2007), pp. 104-112.

Preview Full PDF 716 3463 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard